MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Test strips not returned for evaluation.Returned meter evaluated with defect found.On the investigation on 7/13/2018 resulted in defect found meter screen/case cracked.Final root cause: rc-024 - the meter has a broken lcd display due to user mechanical stress.The meter is not reportable because, the meter safety trace has been activated and it will not run a blood glucose test.Test strip udi# ((b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for broken display accompanied by symptoms.Blood glucose results.Daughter is calling on behalf of the customer.The expected fasting blood glucose test result range is unknown.The customer did report symptoms of feeling hypoglycemic symptoms of confusion and slurred speech.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 09/29/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Daughter calling on behalf of customer.Customer required 911 on (b)(6) 2018.Customer was having hypoglycemic symptoms such as confusion, slurred speech.Customer was unable to obtain results with our meter due to broken display.Glucose water in iv per customer and customer doesn't recall the name of the medication that the emt did administer via injection.When ambulance arrived on (b)(6) 2018 the bg was 20 mg/dl not fasting with the emt meter and 164 mg/dl not fasting when ambulance left.Customer had a broken display (display 2 dashed line across display as soon as meter is turned).Customer felt better following ambulance service.No further medical attention was required.Customer did not go to the hospital.Customer is feeling fine at time of call and no further medical attention were required.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7707328
Report Number1000113657-2018-00778
Device Sequence Number13850312
Product Code NBW
UDI-Device Identifier00681131240154
UDI-Public(01)00681131240154
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1